Previous |  Up |  Next


Title: On dense subsets of rational numbers (English)
Author: Cichoń, Jacek
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 42
Issue: 2
Year: 2001
Pages: 5-10
Category: math
MSC: 03E05
MSC: 03E17
MSC: 03E35
MSC: 06A06
idZBL: Zbl 1001.03045
idMR: MR1900385
Date available: 2012-10-06T01:44:53Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_042-2001-2_2.pdf 495.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo